# SDR VJ32002F00016

- Difficulty date: March 18, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N1568P
- Make and model: Beech F33A
- Aircraft serial: CE1298
- Engine: Cont IO520BB
- System (JASC): 7320 · Fuel Controlling System
- Part: Transmitter
- Part number: 10238901211
- Part serial: 107138
- Condition: Failed
- Location: Fuel Flow
- Part time: 1 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ONE HOUR OF OPERATION THE FUEL FLOW TRANSMITTER FAILED.  A NEW FUEL FLOW TRANSMITTER WAS INSTALLED AND OPERATION CHECK OF THE SYSTEM CHECKED NORMAL FUEL FLOW TRANSMITTER SENT IN FOR WARRANTY.
